# SDR SWAA2022101046557

- Difficulty date: September 20, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 52,234 hours, 31,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Flange
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED DISTRIBUTION BAY MIX MANIFOLD 2022-466992 / [01] TOOL USED: CALIPER P/N:500-197-30 S/N:15120589 DUE DATE: 28-NOV-22;[02] TOOL USED: SCALE P/N:91847 S/N:AE-409318 DUE DATE: 06-JUN-23;[03] PERFORMED VISUAL AND TAP TEST INSPECTION ON REPORTED AREA AND ONLY FOUND DEBONDED FLANGE ON DISTRIBUTION BAY MIX MANIFOLD IAW B737 NDT 51-05-01. BONDED FLANGE ON DISTRIBUTION BAY MIX MANIFOLD IAW DWG 65C28007;[04] CORRECTIVE ACTION 3 ENTRY BY ERROR   THE CORRECTED IS:PERFORMED VISUAL AND TAP TEST INSPECTION ON REPORTED AREA AND ONLY FOUND DEBONDED FLANGE ON DISTRIBUTION BAY MIX MANIFOLD IAW B737 NDT 51-05-01. BONDED FLANGE ON DISTRIBUTION BAY MIX MANIFOLD IAW DWG 65C28007. SEE INDIVIDUAL SIGNOFFS BELOW;[05] CORRECTIVE ACTION 3 AND 4 ENTRY BY ERROR   THE CORRECTED IS:PERFORMED VISUAL AND TAP TEST INSPECTION ON REPORTED AREA AND ONLY FOUND DEBONDED FLANGE ON DISTRIBUTION BAY MIX MANIFOLD IAW B737 NDT 51-05-01. BONDED FLANGE ON DISTRIBUTION BAY MIX MANIFOLD IAW DWG 65C28007. AND BAC5010. SEE INDIVIDUAL SIGNOFFS BELOW;[06] TASK COMPLETED.
